Illinois Journal of Mathematics

A maximal operator related to a class of singular integrals

Lung-Kee Chen and Henry Lin

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 34, Issue 1 (1990), 120-126.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255988497

Digital Object Identifier
doi:10.1215/ijm/1255988497

Mathematical Reviews number (MathSciNet)
MR1031889

Zentralblatt MATH identifier
0682.42012

Subjects
Primary: 42B25: Maximal functions, Littlewood-Paley theory

Citation

Chen, Lung-Kee; Lin, Henry. A maximal operator related to a class of singular integrals. Illinois J. Math. 34 (1990), no. 1, 120--126. doi:10.1215/ijm/1255988497. https://projecteuclid.org/euclid.ijm/1255988497


Export citation